ANTIDEPRESSANT WITHDRAWAL: SON DECAPITATES MOTHER. THROWS SELF IN PATH OF TRAIN

Derek Ward & his mother, Pat Ward

UPDATE ON THIS CASE: A personal letter to me from a family friend who knew this boy and his mother for years….”People do not understand what is happening as a result of these drugs. They do not question murders and suicide. They just chalk it up to “oh crazy people” and go on with their lives. This upset me greatly.
 
“In the spring of 2014 I heard on the news: Farmingdale man murders woman – decapitates her head – kicks it down the street, then walks a block away and throws himself in front of a train. Suicide? In my town? Crazy people, I think…
 
“This “man” was my son’s childhood friend and a neighbor. I coached his mother through natural childbirth and breastfeeding. He was a very much wanted child. Derek Ward was in my house everyday with my son playing outside in their childhood days. This incident comes too close to home. I was shocked and traumatized by this. So is my son.”

OUR ORIGINAL POST ON THIS CASE

HOW SAD!!! He looked like such a sweet kid in this picture obviously taken before the 10 years of antidepressants! Isn’t it amazing these drugs are such monster making meds! It sounds like he was medicated most of his life! His uncle said he had dyslexia and ADD which generally means you are given Ritalin or something similar – stimulant drugs known to cause depression.

Then it appears he was treated for 10 years for depression and apparently went psychotic on those meds so the mother was trying to get him in for a new medication for schizophrenia – the appointment two days away when he killed her and himself.

He was off his meds for four days!!! Does that give anyone any idea why our drugawareness.org website has warned since 1995 that coming off one of these drugs can be more dangerous than staying on them unless you know how slowly to wean off and what you are doing? Going on, coming off, or switching your antidepressant is the most dangerous time of taking the drugs! The FDA has warned that any abrupt change in dose of an antidepressant, whether increasing or decreasing the dose, or switching medications where you are both decreasing one and increasing another, can cause suicide, hostility, or psychosis – all of which appeared in this case! And once again I point out that it took only only four days off medication for this deadly reaction!

So why is this warning something doctors seem to be oblivious to and do not warn their patients about?! How many cases like this do I have to document before the world wakes up to this antidepressant-induced nightmare?! Here is just a sampling of the documented cases so far: www.ssristories.NET.

The data on this horrific reaction is so clear that drug company experts are compelled in court to testify that these drugs which impair the metabolism of serotonin (serotonin reuptake) do produce impulsive murder and suicide. (See the mass murder/suicide case of the Donald Schell family in the WY wrongful death case of Tobin vs Glaxo)

And read below a 1996 study discussed in the LA TIMES showing how these drugs, designed to increase levels of serotonin produce such incredible violence in those never before known to demonstrate such violence…

 

Mutant Mice May Hold Key To Human Violence – An Excess Of Serotonin

http://www.drugawareness.org/mutant-mice-key-to-human-violence-an-excess-serotonin/

ORIGINAL ARTICLES: http://www.nydailynews.com/new-york/nyc-crime/suny-farmingdale-professor-id-beheaded-woman-article-1.1991722

http://yournewswire.com/farmingdale-mom-was-beheaded-by-disturbed-son-two-days-before-meeting-with-psychiatrist-to-obtain-his-medications/#disqus_thread

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

Posted in Murder-Suicides, Recent Cases Blog.

Leave a Reply